MathSciNet Relay Station
MathSciNet bibliographic data
MR2908645 49J27 (47A16 47H09)
Abkar, A.; Gabeleh, M. Global optimal solutions of noncyclic mappings in metric spaces. J. Optim. Theory Appl. 153 (2012), no. 2, 298–305.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement